# SDR CA130212013

- Difficulty date: February 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE CREW EXPERIENCED A LARGE AMOUNT OF TURBULENCE. IMMEDIATELY AFTER, THE CREW NOTICED DROP OF ENGINE OIL PRESSURE AND ALSO A LOW OIL PRESSURE ALARM.  THE CREW APPLIED THE CHECK LIST ASSOCIATED TO THIS TROUBLE AND SHUT DOWN THE ENGINE.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.
